MathSciNet Relay Station
MathSciNet bibliographic data
MR2180379 32S10 (32W05)
McNeal, Jeffery D.; Némethi, András The order of contact of a holomorphic ideal in $\Bbb C^2$. Math. Z. 250 (2005), no. 4, 873–883.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement